Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 75, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 17, 2025, 6:34 PM EDT for Clark County, Floyd County, Harrison County, Indiana; 6 counties in Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2025, 6:34 PM EDT (22:34 UTC)
- Expired
- Jul 17, 2025, 8:53 PM EDT
- In force
- 2 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 34 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
713
WGUS53 KLMK 172234
FFWLMK
INC019-043-061-KYC029-093-111-179-211-215-180100-
/O.NEW.KLMK.FF.W.0075.250717T2234Z-250718T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
634 PM EDT Thu Jul 17 2025
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
South Central Clark County in south central Indiana...
Floyd County in south central Indiana...
Southeastern Harrison County in south central Indiana...
Northern Bullitt County in central Kentucky...
Northeastern Hardin County in central Kentucky...
Jefferson County in central Kentucky...
Northwestern Nelson County in central Kentucky...
West Central Shelby County in central Kentucky...
Northwestern Spencer County in central Kentucky...
* Until 900 PM EDT.
* At 634 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St.
Matthews, Shively, Shepherdsville, Lyndon, Middletown and Douglass
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3838 8580 3823 8554 3822 8541 3812 8542
3807 8546 3798 8549 3797 8598 3828 8607
FLASH FLOOD...RADAR INDICATED
$$
SRW1 follow-up statement
331
WGUS73 KLMK 180053
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
853 PM EDT Thu Jul 17 2025
INC019-043-061-KYC029-093-111-179-211-215-180103-
/O.CAN.KLMK.FF.W.0075.000000T0000Z-250718T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark IN-Floyd IN-Harrison IN-Bullitt KY-Hardin KY-Jefferson KY-
Nelson KY-Shelby KY-Spencer KY-
853 PM EDT Thu Jul 17 2025
...FLASH FLOOD WARNING FOR SOUTH CENTRAL CLARK, FLOYD, SOUTHEASTERN
HARRISON, NORTHERN BULLITT, NORTHEASTERN HARDIN, JEFFERSON,
NORTHWESTERN NELSON, WEST CENTRAL SHELBY AND NORTHWESTERN SPENCER
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
Flash flood warning has been replaced with a flood advisory.
&&
LAT...LON 3838 8580 3823 8554 3822 8541 3812 8542
3807 8546 3798 8549 3797 8598 3828 8607
$$
SRWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 4:11 PM EDT, 2 hours 23 minutes earlier. Its key messages:
- * Scattered to numerous showers and thunderstorms expected this afternoon and evening in southern IN and north-central KY. Storms could produce localized flash flooding and damaging wind gusts, in addition to frequent lightning. * Torrential rainfall is expected with the storms this afternoon and flash flooding may occur. * Outside of storms, very hot and humid across central and southern KY with heat indices up to 100-105 this afternoon. * A continued active pattern continues into the weekend and early next week, with daily chances for showers and storms. Hot and humid weather is also expected to continue.
Area forecast discussion, Jul 17, 4:11 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
411 PM EDT Thu Jul 17 2025
.KEY MESSAGES...
* Scattered to numerous showers and thunderstorms expected this
afternoon and evening in southern IN and north-central KY. Storms
could produce localized flash flooding and damaging wind gusts, in
addition to frequent lightning.
* Torrential rainfall is expected with the storms this afternoon and
flash flooding may occur.
* Outside of storms, very hot and humid across central and southern
KY with heat indices up to 100-105 this afternoon.
* A continued active pattern continues into the weekend and early
next week, with daily chances for showers and storms. Hot and
humid weather is also expected to continue.
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 411 PM EDT Thu Jul 17 2025
Scattered strong storms are ongoing this afternoon, mainly in
southern IN and northern portions of central KY. This development
has occurred with strong heating of a very moist airmass along and
just south of a stalled frontal boundary in southern IL/IN. MLCAPE
is around 3000 J/kg as noted in recent SPC RAP mesoanalysis data.
Weak mid-level westerlies are producing deep-layer shear on the
order of 15-20 kts. Storm mode continues to look like only loosely
organized clusters as cold pools interact. Localized wet microbursts
remain a possible hazard through this evening given the strong
destabilization taking place and weak shear.
PW of 2+ inches near the boundary will support very heavy rainfall
rates of 1-3 inches/hr at times. Storm motion is progressive enough
to avoid widespread flooding issues, but some west to east training
is possible with deep-layer mean wind roughly parallel to the
stalled boundary. Expanded the Flood Watch slightly westward this
morning, and considered expanding further west across portions of
southern IN and north central KY. However, not quite confident
enough to expand further west at this time due to higher FFG in most
of those areas and limited confidence in significant training
occurring. But, expect ponding of water on roads in thunderstorms.
Some localized flash flooding will be possible in areas that see
repeated/excessive heavy rainfall.
Thunderstorm coverage looks more isolated across southern KY into
the evening hours. This evening, scattered storms will gradually
wane in both coverage and intensity after 02Z. However, additional
isolated to scattered convection looks possible again overnight into
early Friday. A weak mid-level wave is forecast to move east across
the stalled frontal zone, and with such rich moisture in place, we
are unlikely to see a completely clear radar overnight. Reduced
convective intensity and coverage will lower the overall flooding
threat during the overnight hours, however. So will leave the
expiration time on the Flood Watch at 04Z, but as the previous
discussion mentioned, cannot completely rule out needing to extend
at least a portion of the Watch into Friday morning.
Friday will remain very warm and humid. Sfc warming may be held back
a bit by cloud cover. Afternoon temperatures still look to rise into
the mid 80s to around 90. Isolated to scattered showers and storms
will be possible in a very moist, weakly forced environment.
Localized heavy rainfall, gusty winds, and lightning will be
possible with any storm.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 411 PM EDT Thu Jul 17 2025
Strong upper level ridging remains in place across the South through
the weekend and into early next week, with the center retrograding
westward just a bit. Amplifying ridging over the Plains will
gradually yield more of a NW flow pattern with time. Shortwave
disturbances moving through the flow will likely bring episodic
bouts of convection. The northwest flow pattern could result in
multiple MCSs that drop down into the region. Current thinking is
that northern IL, central/southern IN and into northern/eastern KY
could see the most convective action along with a threat of flash
flooding.
Conditions will remain relatively hot and humid through early next
week, with highs in the upper 80s and lower 90s. From Tuesday
onward, the heat will build with time as the ridge aloft strengthens
over the Southeast and Lower Ohio Valley. Excessive heat becomes a
greater concern through the midweek time frame, with temperatures in
the low to mid 90s and peak heat indices well over 100. We should
also gradually see a trend toward drier conditions overall late in
the period.
&&
.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 219 PM EDT Thu Jul 17 2025
Scattered to numerous showers and storms are expected through the
evening hours, especially in southern IN and north-central KY near a
stalled frontal boundary. TSRA coverage/probability is highest at
HNB/SDF/LEX, with lower chances at BWG. There is also a concern for
isolated to scattered lingering overnight as a weak mid-level wave
moves west to east over the stalled boundary. A very moist airmass
will yield high rainfall rates with any storm. Localized
downbursts/gusty winds are also possible with stronger storms this
afternoon and evening.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until midnight EDT /11 PM CDT/ tonight for
KYZ023>025-028>043-045>049-055>057-067.
IN...Flood Watch until midnight EDT /11 PM CDT/ tonight for
INZ076>079-083-084-089>092.
&&
SHORT TERM...EBW
LONG TERM...EBW
AVIATION...EBWHazardous weather outlook, Jul 17, 4:54 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 454 PM EDT Thu Jul 17 2025 INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-055>057-067- 182100- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Hardin-Bullitt- Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson- Washington KY-Mercer-Jessamine-Clark KY-Boyle-Garrard-Madison- Lincoln- 454 PM EDT Thu Jul 17 2025 /354 PM CDT Thu Jul 17 2025/ ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Scattered to numerous showers and thunderstorms are expected across the outlook area this afternoon and evening. Some of the storms could be severe with strong gusty winds, torrential rainfall, and intense lightning. The heavy rainfall expected with these storms could lead to instances of flash flooding across southern Indiana and north central Kentucky. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of showers and thunderstorms are expected through the upcoming period. Thunderstorms will be capable of producing torrential rainfall, gusty winds, and lightning. Heavy rainfall rates may lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GENERAL STORM MOTION OF THE DAY: Storms will move to the east at 20 to 25 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ026-027-053-054-061>066-070>078-081-082-182100- Ohio-Grayson-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Casey- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- 454 PM EDT Thu Jul 17 2025 /354 PM CDT Thu Jul 17 2025/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Isolated storms are possible through this evening. Any storm could produce brief heavy rainfall, gusty winds, and lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of showers and thunderstorms are expected through the upcoming period. Thunderstorms will be capable of producing torrential rainfall, gusty winds, and lightning. Heavy rainfall rates may lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GENERAL STORM MOTION OF THE DAY: Storms will move to the east at 15 to 20 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW
In the hours before
Local storm report, Jul 17, 6:07 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
607 PM EDT Thu Jul 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Flood New Pekin 38.50N 86.01W
07/17/2025 Washington IN Emergency Mngr
Water rising and entering house, Pekin -
reported by Emergency Manager.
&&
JPHLocal storm report, Jul 17, 6:14 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
614 PM EDT Thu Jul 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM Flood South Boston 38.58N 85.99W
07/17/2025 Washington IN Emergency Mngr
Cars floating and ongoing water rescues -
along State Highway 160, report by Emergency
Manager.
&&
JPHLocal storm report, Jul 17, 6:21 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
621 PM EDT Thu Jul 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM Rain 1 NE Mckinley 38.76N 86.18W
07/17/2025 M1.82 Inch Washington IN Cocorahs
1.82 inches of rain in 60 mins Northeast of
Mckinley - from local CoCo RaHS observer.
&&
JPHSpecial weather statement, Jul 17, 6:27 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
627 PM EDT Thu Jul 17 2025
KYZ038-039-045>047-054-055-172300-
Boyle KY-Mercer KY-Marion KY-Spencer KY-Washington KY-Nelson KY-
Anderson KY-
627 PM EDT Thu Jul 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SPENCER...
NORTHEASTERN NELSON...SOUTHWESTERN MERCER...SOUTHWESTERN ANDERSON...
NORTHERN MARION...WASHINGTON AND WESTERN BOYLE COUNTIES THROUGH 700
PM EDT...
At 627 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bardstown, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bardstown, Springfield, Bloomfield, Loretto, Willisburg, Mackville,
Fairfield, Burkes Spring, Dant, and Booker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3803 8504 3763 8498 3756 8549 3792 8546
TIME...MOT...LOC 2227Z 254DEG 22KT 3779 8537
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SRWSpecial weather statement, Jul 17, 6:28 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
628 PM EDT Thu Jul 17 2025
KYZ041-048-049-056-057-172300-
Fayette KY-Jessamine KY-Clark KY-Madison KY-Garrard KY-
628 PM EDT Thu Jul 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GARRARD...SOUTHERN
CLARK...EAST CENTRAL JESSAMINE...MADISON AND SOUTHEASTERN FAYETTE
COUNTIES THROUGH 700 PM EDT...
At 628 PM EDT, Doppler radar was tracking a strong thunderstorm over
Richmond, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Richmond, Harris Ferry, Berea, Goffs Corner, Peytontown, Valley View,
Jackson Ferry, Panola, Buggytown, and Hunt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3786 8401 3787 8403 3783 8400 3785 8406
3782 8407 3785 8408 3782 8412 3781 8412
3782 8410 3781 8408 3778 8411 3777 8408
3767 8409 3765 8413 3762 8412 3760 8444
3788 8446 3802 8402 3793 8397
TIME...MOT...LOC 2228Z 256DEG 24KT 3770 8430
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SRWLocal storm report, Jul 17, 6:29 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
629 PM EDT Thu Jul 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM Tstm Wnd Dmg 4 E Valley View 37.82N 84.36W
07/17/2025 Madison KY Fire Dept/Rescue
Multiple trees down along Clay Lane, Madison
County.
&&
JPHThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:20 PM EDT | Special Weather Statement | LMK | Dubois | 25 min |
| Jul 16, 8:42 PM EDT | Special Weather Statement | LMK | Dubois, Orange | 33 min |
| Jul 16, 9:14 PM EDT | Special Weather Statement | LMK | Clark, Crawford, Floyd, Harrison, Orange, Washington | 31 min |
| Jul 16, 10:23 PM EDT | Special Weather Statement | LMK | Jefferson | 37 min |
| Jul 17, 3:46 AM EDT | Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 27 hr |
| Jul 17, 12:31 PM EDT | Special Weather Statement | LMK | Jefferson | 29 min |
| Jul 17, 12:53 PM EDT | Special Weather Statement | LMK | Jefferson | 37 min |
| Jul 17, 2:37 PM EDT | Special Weather Statement | LMK | Scott | 38 min |
| Jul 17, 3:08 PM EDT | Areal Flood Advisory | LMK | Clark, Jefferson, Scott | 7 hr |
| Jul 17, 3:08 PM EDT | Special Weather Statement | LMK | Dubois | 37 min |
| Jul 17, 3:23 PM EDT | Special Weather Statement | LMK | Harrison | 37 min |
| Jul 17, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 17 min |
| Jul 17, 3:50 PM EDT | Areal Flood Advisory | LMK | Dubois | 5 hr |
| Jul 17, 4:02 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 28 min |
| Jul 17, 4:24 PM EDT | Special Weather Statement | LMK | Crawford, Harrison, Perry | 36 min |
| Jul 17, 4:38 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd, Scott | 10 min |
| Jul 17, 4:48 PM EDT | Flash Flood Warning | LMK | Clark, Floyd, Scott | 5 hr |
| Jul 17, 4:52 PM EDT | Special Weather Statement | LMK | Clark, Orange, Washington | 23 min |
| Jul 17, 4:59 PM EDT | Areal Flood Advisory | LMK | Clark, Crawford, Floyd, Harrison, Perry, Washington | 5 hr |
| Jul 17, 5:04 PM EDT | Areal Flood Advisory | LMK | Clark, Harrison, Jefferson, Orange, Scott, Washington | 30 min |
| Jul 17, 5:14 PM EDT | Special Weather Statement | LMK | Clark, Orange, Washington | 31 min |
| Jul 17, 5:34 PM EDT | Flash Flood Warning | LMK | Clark, Harrison, Jefferson, Orange, Scott, Washington | 7 hr |
| Jul 17, 5:37 PM EDT | Special Weather Statement | LMK | Washington | 23 min |
| Jul 17, 6:00 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd, Harrison | 34 min |
| Jul 17, 6:10 PM EDT | Flash Flood Warning | LMK | Clark, Scott, Washington | 5 hr |
| Jul 17, 6:38 PM EDT | Areal Flood Advisory | LMK | Crawford, Harrison, Perry | 3 hr |
| Jul 16, 8:30 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine, Woodford | 30 min |
| Jul 16, 9:10 PM EDT | Special Weather Statement | LMK | Fayette | 35 min |
| Jul 16, 9:15 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 30 min |
| Jul 16, 9:36 PM EDT | Areal Flood Advisory | LMK | Bourbon, Franklin, Harrison, Henry, Nicholas, Scott and 1 more | 3 hr |
| Jul 16, 9:45 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 30 min |
| Jul 16, 11:00 PM EDT | Special Weather Statement | LMK | Meade | 30 min |
| Jul 16, 11:14 PM EDT | Special Weather Statement | LMK | Shelby | 31 min |
| Jul 17, 1:25 PM EDT | Special Weather Statement | LMK | Henry | 35 min |
| Jul 17, 1:56 PM EDT | Special Weather Statement | LMK | Henry | 34 min |
| Jul 17, 2:06 PM EDT | Special Weather Statement | LMK | Henry | 39 min |
| Jul 17, 2:19 PM EDT | Special Weather Statement | LMK | Henry | 26 min |
| Jul 17, 2:22 PM EDT | Special Weather Statement | LMK | Oldham | 23 min |
| Jul 17, 2:27 PM EDT | Areal Flood Advisory | LMK | Franklin, Henry, Jefferson, Oldham, Shelby, Trimble | 100 min |
| Jul 17, 2:45 PM EDT | Special Weather Statement | LMK | Owen | 30 min |
| Jul 17, 2:46 PM EDT | Special Weather Statement | LMK | Shelby | 29 min |
| Jul 17, 3:11 PM EDT | Areal Flood Advisory | LMK | Franklin, Harrison, Nicholas, Scott, Shelby | 7 hr |
| Jul 17, 3:13 PM EDT | Special Weather Statement | LMK | Henry, Trimble | 32 min |
| Jul 17, 3:22 PM EDT | Special Weather Statement | LMK | Jefferson | 23 min |
| Jul 17, 3:25 PM EDT | Special Weather Statement | LMK | Nicholas | 35 min |
| Jul 17, 3:35 PM EDT | Special Weather Statement | LMK | Jefferson | 25 min |
| Jul 17, 3:59 PM EDT | Special Weather Statement | LMK | Oldham, Shelby | 31 min |
| Jul 17, 4:07 PM EDT | Flash Flood Warning | LMK | Franklin, Henry, Jefferson, Oldham, Shelby, Trimble | 6 hr |
| Jul 17, 4:11 PM EDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jul 17, 4:14 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Jul 17, 4:15 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Franklin, Harrison, Nicholas and 2 more | 5 hr |
| Jul 17, 4:36 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 24 min |
| Jul 17, 5:05 PM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 25 min |
| Jul 17, 5:06 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 24 min |
| Jul 17, 5:10 PM EDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Fayette, Franklin, Jessamine, Mercer and 5 more | 93 min |
| Jul 17, 5:13 PM EDT | Special Weather Statement | LMK | Clark, Jessamine, Madison | 32 min |
| Jul 17, 5:16 PM EDT | Special Weather Statement | LMK | Ohio | 29 min |
| Jul 17, 5:24 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 36 min |
| Jul 17, 5:38 PM EDT | Special Weather Statement | LMK | Clark, Jessamine, Madison | 37 min |
| Jul 17, 6:14 PM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more | 3 hr |
| Jul 17, 6:27 PM EDT | Special Weather Statement | LMK | Nelson, Washington | 33 min |
| Jul 17, 6:28 PM EDT | Special Weather Statement | LMK | Clark, Madison | 32 min |
| Jul 17, 6:43 PM EDT | Flash Flood Warning | LMK | Anderson, Bullitt, Fayette, Franklin, Jessamine, Mercer and 5 more | 101 min |
| Jul 17, 6:55 PM EDT | Special Weather Statement | LMK | Anderson, Boyle, Mercer, Washington | 35 min |
| Jul 17, 7:06 PM EDT | Special Weather Statement | LMK | Green, Hart | 24 min |
Nearby
Flash Flood Warnings in Kentucky, 2025Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.